RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2011, Volume 50, Number 2, Pages 152–188 (Mi al479)  

This article is cited in 12 scientific papers (total in 12 papers)

Decidability of the weak interpolation property over the minimal logic

L. L. Maksimovaab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: We give a description of extensions for Johansson's minimal logic $\mathrm J$ with the weak interpolation property. This property is proved to be decidable over $\mathrm J$.

Keywords: Johansson's minimal logic, extension of logic, weak interpolation property, decidability.

Full text: PDF file (305 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2011, 50:2, 106–132

Bibliographic databases:

UDC: 510.64
Received: 10.03.2010

Citation: L. L. Maksimova, “Decidability of the weak interpolation property over the minimal logic”, Algebra Logika, 50:2 (2011), 152–188; Algebra and Logic, 50:2 (2011), 106–132

Citation in format AMSBIB
\Bibitem{Mak11}
\by L.~L.~Maksimova
\paper Decidability of the weak interpolation property over the minimal logic
\jour Algebra Logika
\yr 2011
\vol 50
\issue 2
\pages 152--188
\mathnet{http://mi.mathnet.ru/al479}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2849305}
\zmath{https://zbmath.org/?q=an:06116182}
\transl
\jour Algebra and Logic
\yr 2011
\vol 50
\issue 2
\pages 106--132
\crossref{https://doi.org/10.1007/s10469-011-9127-8}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000291496800002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79958274694}


Linking options:
  • http://mi.mathnet.ru/eng/al479
  • http://mi.mathnet.ru/eng/al/v50/i2/p152

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Maksimova L., “Interpolation and Definability Over the Logic Gl”, Stud. Log., 99:1-3, SI (2011), 249–267  crossref  mathscinet  zmath  isi  elib  scopus
    2. L. L. Maksimova, “Interpolation and the projective Beth property in well-composed logics”, Algebra and Logic, 51:2 (2012), 163–184  mathnet  crossref  mathscinet  zmath  isi
    3. L. L. Maksimova, “The decidability of craig's interpolation property in well-composed $\mathrm J$-logics”, Siberian Math. J., 53:5 (2012), 839–852  mathnet  crossref  mathscinet  isi
    4. Odintsov S. Rybakov V., “Unification and Admissible Rules for Paraconsistent Minimal Johanssons' Logic J and Positive Intuitionistic Logic Ipc+”, Ann. Pure Appl. Log., 164:7-8 (2013), 771–784  crossref  mathscinet  zmath  isi  elib  scopus
    5. L. L. Maksimova, “The projective Beth property in well-composed logics”, Algebra and Logic, 52:2 (2013), 116–136  mathnet  crossref  mathscinet  isi
    6. L. L. Maksimova, “Negativnaya ekvivalentnost nad minimalnoi logikoi i interpolyatsiya”, Sib. elektron. matem. izv., 11 (2014), 1–17  mathnet
    7. L. L. Maksimova, V. F. Yun, “WIP-minimalnye logiki i interpolyatsiya”, Sib. elektron. matem. izv., 12 (2015), 7–20  mathnet  crossref
    8. L. L. Maksimova, V. F. Yun, “Interpolation over the minimal logic and Odintsov intervals”, Siberian Math. J., 56:3 (2015), 476–489  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    9. L. L. Maksimova, V. F. Yun, “Recognizable logics”, Algebra and Logic, 54:2 (2015), 167–182  mathnet  crossref  crossref  mathscinet  isi
    10. L. L. Maksimova, “Recognizable and perceptible logics and varieties”, Algebra and Logic, 56:3 (2017), 245–250  mathnet  crossref  crossref  mathscinet  isi
    11. V. F. Yun, “Recognizability of all WIP-minimal logics”, Siberian Math. J., 59:1 (2018), 179–188  mathnet  crossref  crossref  isi  elib
    12. L. L. Maksimova, V. F. Yun, “Extensions of the minimal logic and the interpolation problem”, Siberian Math. J., 59:4 (2018), 681–693  mathnet  crossref  crossref  isi  elib
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:414
    Full text:44
    References:28
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019